On stability of C... mappings of manifolds with boundary.
Mathematica Scandinavica, Tome 43 (1978), pp. 197-203
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Infinitesimally Stable Mapping, Structurally Stable, Mather's Theorem, Manifolds with Boundary and Corners, Infinitesimally Stratum Stability
@article{MS2_1978__43_166614,
author = {Erik von Essen},
title = {On stability of {C...} mappings of manifolds with boundary.},
journal = {Mathematica Scandinavica},
pages = {197--203},
year = {1978},
volume = {43},
zbl = {0408.58025},
url = {http://geodesic.mathdoc.fr/item/MS2_1978__43_166614/}
}
Erik von Essen. On stability of C... mappings of manifolds with boundary.. Mathematica Scandinavica, Tome 43 (1978), pp. 197-203. http://geodesic.mathdoc.fr/item/MS2_1978__43_166614/